Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Deadbeat007

Redness and Flushing issue

Recommended Posts

!! Sorry, I hadn't remembered that I had made a thread on this subject yesterday. xP I totally spaced. How do I delete this one? !!

I think this started sometime the end of last year. My face had always been fair and even toned, but now it seems to be constantly reddish toward the middle. It also flushes at strange times. When I'm working out, my shoulders, neck, and face get incredibly red/purple as the blood rushes to those areas. It's very severe and it's only happened the past two days. It just feels like my circulation is off -- like there's too much blood circulating through my face and the surrounding areas. My skin is very sensitive to heat and pressure now, and it won't go back to normal color. My face and neck feel warmer than usual and the blood just rushes to my head so easily. It's been over a week and it won't calm down.

I'm going to see if I can get a doctor appointment in for one of the next few days. Does this sound like Rosacea or something else?

Share this post


Link to post
Share on other sites

Hi I actually went through the same kind of thing. It happened when i started on the birth control pill. At random times in the day... especially when i worked out or became nervous or anxious about something... or was in heat... my face would get beat red. I would feel like i'm buring up so much... it was really bad. Since i've been off the birth control for almost a whole month it has pretty much gone away. Once in a while it still happens... but little by little it's fading. Thank god. So thats what did it for me. Are you on birth control? Or recently started on it?

I though it was Rosacea too. Since reading about it online... but it turned out to be a side effect from birth control. So since i think you are experiencing the same thing i did... it isn't Rosacea.

Share this post


Link to post
Share on other sites

I've never been on birth control, so it can't be that. It's been getting worse the past two weeks, but it's been on and off for over two months. I'm going to the derm in a few hours, so hopefully he'll have some answers. Thanks for the reply!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×